Systemic lupus erythematosus in Crohn's disease: drug-induced or idiopathic?

 
Το τεκμήριο παρέχεται από τον φορέα :

Αποθετήριο :
Annals of Gastroenterology
δείτε την πρωτότυπη σελίδα τεκμηρίου
στον ιστότοπο του αποθετηρίου του φορέα για περισσότερες πληροφορίες και για να δείτε όλα τα ψηφιακά αρχεία του τεκμηρίου*
κοινοποιήστε το τεκμήριο



Systemic lupus erythematosus in Crohn's disease: drug-induced or idiopathic? (EN)

Makris, Konstantinos
Tzathas, Charalampos
Michalopoulos, George
Vrakas, Spyridon

Coexistence of Crohn's disease (CD) and idiopathic systemic lupus erythematosus (SLE) is very rare. On the other hand, drug-induced lupus erythematosus (DILE) due to anti-tumor necrosis factor (TNF) agents is a relatively more common entity. DILE due to anti-TNF agents and idiopathic SLE share common serologic and epidemiologic characteristics making the differentiation between those two entities difficult. We present a case of a 35-year-old woman with CD who developed SLE after treatment with adalimumab and denosumab and persisting symptoms eight months after discontinuation of those agents.Keywords Crohn's disease, SLE, DILE, adalimumab, denosumabAnn Gastroenterol 2015; 28 (3): 406-407 (EN)

info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Society of Gastroenterology (EN)

2015-06-11


Hellenic Society of Gastroenterology (EN)

1792-7463
1108-7471
Annals of Gastroenterology; Volume 28, No 3 (2015); 408 (EN)



*Η εύρυθμη και αδιάλειπτη λειτουργία των διαδικτυακών διευθύνσεων των συλλογών (ψηφιακό αρχείο, καρτέλα τεκμηρίου στο αποθετήριο) είναι αποκλειστική ευθύνη των αντίστοιχων Φορέων περιεχομένου.